# SDR SWAA2022090750405

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,630 hours, 11,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 146A1262
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 787 S-21L / [01] REMOVED STRINGER CLIP AT BS 787 STR21LH PER B737-800 SRM 51-40-02.;[02] RECEIVED NEW CLIP LOT #1460090-1 PART #146A1010-4.;[03] LOCATED AND DRILLED NEW CLIP AT BS 787 STR21LH PER DWG 146A1262 AND B737-800 SRM 51-20-02.;[04] INSTALLED NEW CLIP AT BS 787 STR21LH PER DWG 146A1262 AND B737-800 SRM 51-20-02.;[05] CORRECTION ( LOCATED AND DRILLED NEW CLIP AT BS 787 STR21LH PER DWG 146A1262 AND B737-800 SRM 51-40-02; 51-40-05.;[06] CORRECTION (INSTALLED NEW CLIP AT BS 787 STR21LH PER DWG 146A1262 AND B737-800 SRM 51-40-02.;[07] VERIFIED CORRECTIVE ACTION #5 AND #6 MEASUREMENT TABLE VERIFIED;[08] CERTIFY;[09] TASK COMPLETE;[10] COMPLETE
